View Single Post
Old 12-20-2006, 09:23 AM   #2
CaringMom CaringMom is offline
Veteran
(female)
 
Join Date: Dec 2006
Location: IL
Posts: 473
CaringMom HB User
Re: 1 week on Prozac

Traci,
First of all, you don't want to stop taking anything without your doctor's approval. Whether it's the meds or psychological, you say you are feeling better; why knock it! They say meds can take weeks to actually do their thing. My daughter has been on trazadone for about 5 weeks and fluoxetine for 2 weeks now. I'm hoping they are making a difference as the past week has been the best in a couple of months; or counseling or the combo of the two are doing the trick. Also, worrying about side effects is not doing you any good. I think side effects will vary from individual to individual. Are you also in counseling? Has your doctor made a diagnoses of depression, or did you mention you were stressed? Maybe counseling would be a benefit for you if you were to get off the meds, with approval. Good luck.